# SDR IPXA2025061925105

- Difficulty date: June 3, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,454 hours, 17,199 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960433203
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  THE RT CENTER FLAP ASSY HAS MULTIPLE CRACKS (2EA) AT RIB 13 AFT SIDE, IN THE TOP SKIN RIB FLANGE. ALL DAMAGE.  ACCOMPLISHED PERMANENT REPAIR IN ACCORDANCE WITH EO-94073-REQ1 AND VT-MAE EA 300-5750-27-A4001, REV. -.
